# SDR CALA2014091801253

- Difficulty date: September 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U17
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA INTERCOSTAL BETWEEN STATION 328 - 344 LBL 11 SHOWS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS, LOCATED & DRILL IAW SRM 51-10-02 PG 10.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 & 53-10-5 PG 101.
